# SDR FOTR20150115068

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 59,888 hours, 34,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810523
- Condition: Corroded
- Location: Bs 312
- Part time: 59,888 hours, 34,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF MAIN CABIN FLOOR PANELS, BS 312 FLOORBEAM HAS CORROSION LBL12, REPAIRED ON FAS NR 74971, W/O N773AS-01-01.
